# SDR MWEA010517

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: 56441611
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RADIO GRAPH WHILE PERFORMING PCI 9228 ON CAPTAINS WINDOW RETAINER FRAME. (INDICATION IS AT UPPER AFT CORNER APPROXIMATELY 2 INCHES LONG.)   FABRICATED FILLER AND REMOVED AND REPLACED EXTERNAL DOUBLER.
